Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Prescribed Candiforce-100 for fungal infection on neck. Does consumption of tablet result in delay of periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions
Question
Hello Doctor,

I have been prescribed CANDIFORCE-100 by my family doctor for fungal infection on neck.I had taken 4 of them for last month. Does the consumption of the tablet result in delay of periods?does it have any side efftects like this?
my email id is YYYY@YYYY
Posted Sun, 10 Nov 2013 in Medicines and Side Effects
 
 
Answered by Dr. Chakravarthy Mazumdar 12 hours later
Brief Answer:
Yes it can delay the periods

Detailed Answer:
Hi

Itraconazole (Candiforce) is an antifungal and most antifungal oral medicines are strong enough to cause stress on the other physiological activity of the individual. Hence we can expect a delay in the periods. Once you complete the full course you will resume the periods.

Dizziness, stomach upset, vomiting, headache menstural irregularities, diarrhoea are expected while using this. Do not try to get pregnant while you are on this tablet. Continue the full course and do not stop in between.

Let me know if you have further queries.
Above answer was peer-reviewed by
 
Follow-up: Prescribed Candiforce-100 for fungal infection on neck. Does consumption of tablet result in delay of periods? 8 hours later
Thanks doctor.I have completed the course. but I had not taken the tablets on time.I had taken whenever I remembered.
But now i have the symptoms like dizziness, delay in periods. For how much time the periods will get delayed??HOw much time should i wait? as for me the periods had never got delayed.So this is kind of unusual for me.
Many thanks for your advice
 
 
Answered by Dr. Chakravarthy Mazumdar 14 hours later
Brief Answer:
You can wait for one cycle

Detailed Answer:
Hi,

You can wait for one cycle after completion of the medicines. If still a problem please consult a Gynecologist. We advice all the women who miss periods and are sexually active to take a urine pregnancy test, so would I to you.

Hope this helps.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor